On nonstationary flow through porous media

H. W. Alt, S. Luckhaus, A. Visintin

Research output: Contribution to journalArticlepeer-review

84 Scopus citations

Abstract

Saturated-unsaturated flow of an incompressible fluid through a porous medium is considered in the case of time-dependent water levels. This corresponds to coupling the mass conservation law with a continuous constitutive condition between water content and pressure. An existence result for the corresponding weak formulation is proved. Finally we study the limit as the constitutive relation degenerates into a maximal monotone graph.

Original languageEnglish
Pages (from-to)303-316
Number of pages14
JournalAnnali di Matematica Pura ed Applicata
Volume136
Issue number1
DOIs
StatePublished - Dec 1984
Externally publishedYes

Fingerprint

Dive into the research topics of 'On nonstationary flow through porous media'. Together they form a unique fingerprint.

Cite this